Distribution coefficients of impurities in metals: Periodic dependence on the atomic number of impurity

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/62104

Show full item record


Title: Distribution coefficients of impurities in metals: Periodic dependence on the atomic number of impurity
Author: Drápala, Jaromír
Kuchař, Lumír
Burkhanov, G.S.
Date issue: 1998
Citation: Inorganic materials. 1998, vol. 34, no. 2, p. 114-127.
URI: http://hdl.handle.net/10084/62104
ISSN: 0020-1685
1608-3172
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1936]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics